# SDR GTIA2023040637091

- Difficulty date: April 4, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N651NK
- Make and model: Airbus A320-232
- Aircraft serial: 8018
- Aircraft time: 17,192 hours, 7,718 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348001620200
- Condition: Dented
- Location: Fr 70
- Part time: 17,192 hours, 7,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF MWI 3003068-1. DENT ON FUSELAGE FR 70 STR 39-41. RAF 01 GENERATED.-ACCOMPLISHED REPAIR OF FUSE SKIN FR70 STR 39-42 RH AS PER REPAIR INSTRUCTIONS REF REO L24358 AND RDAF 81177563/093/2023#A. THIS IS LIFE LIMITED TO 6MO PER RDAF 81177563/093/2023#A.
